Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 272678, 11 pages
http://dx.doi.org/10.5402/2012/272678
Research Article

On a Class of Meromorphic Functions Related to Cho-Kwon-Srivastava Operator

1Faculty of Management, Multimedia University, Selangor Darul Ehsan, 63100 Cyberjaya, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor Darul Ehsan, 43600 Bangi, Malaysia

Received 2 January 2012; Accepted 13 February 2012

Academic Editors: X.-S. Yang and W. Yeih

Copyright Β© 2012 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghanim and M. Darus, “On a Class of Meromorphic Functions Related to Cho-Kwon-Srivastava Operator,” ISRN Applied Mathematics, vol. 2012, Article ID 272678, 11 pages, 2012. https://doi.org/10.5402/2012/272678.